Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 105, NWS Philadelphia/Mount Holly

November 25, 2018Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 25, 2018, 4:59 AM EST for Burlington County, New Jersey. It was in force for 38 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 25, 2018, 4:59 AM EST (09:59 UTC)
Expired
Nov 26, 2018, 6:43 PM EST
In force
38 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 25, 8:30 AM ESTFLOOD2 Se Jacksonville, NJPHOTO SHOWS FLOODING ALONG THE NORTH BRANCH RANCOCAS CREEK IN EASTAMPTON TOWNSHIP. WATER HAS ADVANCED INTO THE YARDS OF SEVERAL RESIDENCES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WGUS41 KPHI 250959
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
459 AM EST SUN NOV 25 2018

NJC005-251600-
/O.NEW.KPHI.FA.W.0105.181125T0959Z-181125T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
459 AM EST SUN NOV 25 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 1100 AM EST Sunday.

* At 455 AM EST, minor flooding was occurring in parts of Burlington 
  County. Runoff from the recent heavy rainfall will cause flooding 
  to linger through the morning hours.

* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential 
  Lakes, Pemberton, Wrightstown, Wharton State Forest, Atsion, 
  Browns Mills, Marlton, Leisuretowne, Chatsworth, Medford Lakes and 
  Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

Iovino
6 follow-up statements
417 
WGUS41 KPHI 251557
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1057 AM EST SUN NOV 25 2018

NJC005-252000-
/O.EXT.KPHI.FA.W.0105.000000T0000Z-181125T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
1057 AM EST SUN NOV 25 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 300 PM EST.

* At 1053 AM EST, minor flooding was occurring in parts of 
  Burlington County. Runoff from the recent heavy rainfall will 
  cause flooding to linger through the day. Water levels are running 
  high along the Wading River, McDonald's Branch, Greenwood 
  Branch, and all the branches of the Rancocas Creek.
  
* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential
  Lakes Estates, Pemberton, Wrightstown, Wharton State Forest,
  Presidential Lakes, Atsion, Browns Mills, Marlton, Leisuretowne,
  Chatsworth, Old Halfway, Marlton Lakes, Greentree, Medford Lakes
  and Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

Kruzdlo
293 
WGUS41 KPHI 251943
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
243 PM EST SUN NOV 25 2018

NJC005-260000-
/O.EXT.KPHI.FA.W.0105.000000T0000Z-181126T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
243 PM EST SUN NOV 25 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 700 PM EST.

* At 237 PM EST, minor flooding was occurring in parts of Burlington 
  County. Runoff from last night's heavy rainfall will cause 
  flooding to linger into tonight. Water levels are running high 
  along the Wading River, Mullica River, McDonald's Branch, 
  Greenwood Branch, Crosswick's Creek, and all the branches of the 
  Rancocas Creek.

* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential
  Lakes Estates, Pemberton, Wrightstown, Wharton State Forest,
  Presidential Lakes, Atsion, Browns Mills, Marlton, Leisuretowne,
  Chatsworth, Old Halfway, Marlton Lakes, Greentree, Medford Lakes
  and Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

Kruzdlo
928 
WGUS41 KPHI 252303
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
603 PM EST SUN NOV 25 2018

NJC005-261200-
/O.EXT.KPHI.FA.W.0105.000000T0000Z-181126T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
603 PM EST SUN NOV 25 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 700 AM EST Monday.

* At 600 PM EST, minor flooding was occurring in parts of Burlington 
  County. Runoff from last night's heavy rainfall will cause 
  flooding to linger into tonight. Water levels are running high 
  along the Wading River, Mullica River, McDonald's Branch, 
  Greenwood Branch, Crosswick's Creek, and all the branches of the 
  Rancocas Creek. While some of the smaller creeks and streams have 
  already crested, water levels may continue to rise on portions of 
  the Rancocas Creek, McDonald's Branch, Mullica River, and Wading 
  River into tonight.

* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential
  Lakes Estates, Pemberton, Wrightstown, Wharton State Forest,
  Presidential Lakes, Atsion, Browns Mills, Marlton, Leisuretowne,
  Chatsworth, Old Halfway, Marlton Lakes, Greentree, Medford Lakes
  and Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

SFJ
714 
WGUS41 KPHI 261028
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
528 AM EST MON NOV 26 2018

NJC005-261800-
/O.EXT.KPHI.FA.W.0105.000000T0000Z-181126T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
528 AM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 100 PM EST Monday.

* At 527 AM EST, minor flooding continued across parts of Burlington 
  County. Runoff from this weekend's heavy rainfall continues to 
  cause several rivers and creeks to remain high. While many 
  locations have crested and are falling, several locations remain 
  above their flood stage. These include portions of the North 
  Branch Rancocas Creek, Greenwood Branch, and West Branch Wading 
  River. More rainfall is expected today which will exacerbate any 
  continuing flooding.

* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential
  Lakes Estates, Pemberton, Wrightstown, Wharton State Forest,
  Presidential Lakes, Atsion, Browns Mills, Marlton, Leisuretowne,
  Chatsworth, Old Halfway, Marlton Lakes, Greentree, Medford Lakes
  and Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

Robertson
934 
WGUS41 KPHI 261704
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1204 PM EST MON NOV 26 2018

NJC005-270000-
/O.EXT.KPHI.FA.W.0105.000000T0000Z-181127T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
1204 PM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 700 PM EST Monday.

* At 1156 AM EST, minor flooding continued across parts of 
  Burlington County. Runoff from this weekend's heavy rainfall 
  continued to cause several rivers and creeks to remain high. While 
  many locations have crested and are falling, several locations 
  remain above their flood stage. These include portions of the 
  North Branch Rancocas Creek, Greenwood Branch, and West Branch 
  Wading River. More rain is expected this afternoon and into early 
  evening. Another half-inch to inch is expected. This will prolong 
  existing flooding and produce new flooding across low-lying and 
  poor drainage areas.

* Some locations that could experience flooding include...
  Evesham, Medford, Lumberton, Tabernacle, Shamong, Presidential
  Lakes Estates, Pemberton, Wrightstown, Wharton State Forest,
  Presidential Lakes, Atsion, Browns Mills, Marlton, Leisuretowne,
  Chatsworth, Old Halfway, Marlton Lakes, Greentree, Medford Lakes
  and Country Lake Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

Kruzdlo
168 
WGUS81 KPHI 262343
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
643 PM EST MON NOV 26 2018

NJC005-262351-
/O.CAN.KPHI.FA.W.0105.000000T0000Z-181127T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
643 PM EST MON NOV 26 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BURLINGTON
COUNTY...

Flood waters have receded for most of the area, and are no longer 
expected to pose a threat to life or property. However, a flood 
warning remains in effect for the North Branch of the Rancocas Creek 
at Pemberton and New Lisbon, and along portions of the Mullica and 
Wading Rivers in Southeast Burlington County. Please continue to 
heed any road closures.

LAT...LON 3967 7466 3969 7467 3974 7476 3979 7481
      3979 7485 3978 7489 3979 7490 3990 7494
      4010 7457 3983 7442 3982 7442

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 25, 4:25 AM EST, 34 minutes earlier.

Area forecast discussion, Nov 25, 4:25 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
425 AM EST Sun Nov 25 2018

.SYNOPSIS...
Low pressure will move away from the New Jersey coast today and
a ridge of high pressure will build over the area behind it.
Low pressure will move through Great Lakes on Monday, dragging a
cold front through the region in the afternoon. Low pressure
will remain to the north of our area through mid week. High
pressure will build in for Thursday through the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Surprisingly strong low pressure developed over the NJ coastal
waters late last evening, resulting in storm force wind gusts
over coastal areas along with heavy rain and widespread flooding
farther inland. The rain has now moved east of NJ while some
gusty NW winds remain over coastal sections. Winds should
diminish this morning as the low moves east and farther away
from the shore.

For today, a weak ridge of high pressure will move across the
forecast area providing fair weather with relatively light winds
and mild temps. Weak ridging and subsidence aloft will maintain
clear to partly cloudy conditions.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
The next weather system to affect us, now moving through the
central Great Plains, will begin to spread clouds across the
region during this evening and especially overnight. There is a
chance that light rain could reach eastern PA before dawn, but
should hold off until after daybreak for the most part.
Overnight temperaturs are expected to remain above freezing,
especially with cloud cover moving in, so no frozen precip is
expected.

On Monday, low pressure at the surface and aloft will move
northeast into the lower Great Lakes. Light to moderate rain is
forecast to move west to east across the region during the day
ahead of a cold front which should cross our area during the
afternoon. Secondary low development is again indicated over
northern NJ by 00Z Tuesday, but probably not so intense as last
evening due to weaker upper support. Precip may linger into the
evening for areas north/east of PHL and could mix with or change
to snow for the Poconos and far NW NJ as colder air moves in
behind the front.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday through Wednesday...After the low exits our area it
looks to remain to our north through the middle of the week. As
it sits there, we will remain in the northwest flow. At time, a
few flurries or light snow showers may travel down from the
Great Lakes and reach our northwestern areas. Additionally,
temperatures will cool as colder air finds its way down into the
Mid-Atlantic.

Thursday through Saturday...The low finally exits the northeast on
Thursday with high pressure building in from the west. Expect
conditions to remain mostly dry but cold through the end of the
week and into the early part of the weekend. Temperatures will start
to moderate but will remain on the colder side through the end of
the week. The GFS shows a weak system crossing to our south late
Friday with some showers possible while the ECMWF remains dry.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Mainly VFR conditions with diminishing NW winds are
expected as weak high pressure moves into the area.

Tonight...Continued VFR conditions with light winds. Clouds will
be increasing however with lowering cigs, and MVFR cigs could
occur at RDG/ABE before sunrise.

Outlook...

Monday...VFR conditions will lower to MVFR by early Monday.
Rain overspreads the terminals with periods of IFR possible.
East to southeast winds around 5 to 10 knots becoming west late
Monday around 10 knots with gusts up to 20 knots possible.

Tuesday...Mainly VFR conditions expected. Northwest winds
around 10 to 15 knots with gusts up 30 knots possible.

Wednesday through Thursday...Mainly VFR conditions expected. West to
northwest winds around 10 to 15 knots with gusts up to 25 to 30
knots possible.

&&

.MARINE...
Winds and seas are elevated this morning due to the coastal low
that developed overnight over the NJ coastal waters. Both will
subside this morning as the low moves away, however seas could
remain above SCA level through most of the day. Winds/seas will
be below SCA tonight as weak high pressure moves over the
foredcast waters.

Outlook...

Monday...Winds and seas increase through Monday and Monday
night. Southeast to south winds around 15 to 20 knots increasing
to 20 to 25 knots with higher gusts. Gale force gusts possible
Monday night.

Tuesday through Wednesday....Seas are expected to remain above 5
feet Tuesday through Wednesday. Seas may briefly fall below 5 feet
Tuesday night but are expected to rise again on Wednesday. A Small
Craft Advisory will likely be needed.

Thursday...Sub-Small Craft Advisory conditions area expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 7 AM EST this morning for ANZ450>453.
     Small Craft Advisory until 9 AM EST this morning for ANZ430-
     431-454-455.

&&

Synopsis...AMC
Near Term...AMC/Fitzsimmons
Short Term...AMC/Fitzsimmons
Long Term...AMC/Meola
Aviation...AMC/Fitzsimmons/Meola
Marine...AMC/Fitzsimmons/Meola
Hazardous weather outlook, Nov 25, 4:15 AM EST, 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
415 AM EST Sun Nov 25 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-260915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
415 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The heavy rain has ended but there may be lingering flooding issues
into this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-454-455-260915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
415 AM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwesterly gale force winds may occur late Monday into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>453-260915-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
415 AM EST Sun Nov 25 2018

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Northwesterly gale force winds may occur late Monday into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Nov 25, 2:57 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     FLOOD            COLTS NECK TWP          40.30N  74.17W
11/25/2018                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 34 BOTH DIRECTIONS SOUTH OF CR
            520/NEWMAN SPRINGS ROAD. 1 TO 2 LANES CLOSED.

&&

EVENT NUMBER PHI1801986

PF
Local storm report, Nov 25, 3:06 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     FLOOD            MANSFIELD TWP           40.08N  74.72W
11/25/2018                   BURLINGTON         NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 68 BOTH DIRECTIONS BETWEEN CR
            537/MONMOUTH ROAD AND CR 543/SCHOOL HOUSE ROAD. ALL
            LANES CLOSED.

&&

EVENT NUMBER PHI1801987

PF
Local storm report, Nov 25, 3:08 AM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     FLOOD            LAKEWOOD TWP            40.08N  74.22W
11/25/2018                   OCEAN              NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 88 BOTH DIRECTIONS EAST OF CR 20/CLOVER
            STREET. 1 TO 2 LANES CLOSED.

&&

EVENT NUMBER PHI1801988

PF
Local storm report, Nov 25, 3:17 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     FLOOD            LAKEWOOD TWP            40.08N  74.22W
11/25/2018                   OCEAN              NJ   DEPT OF HIGHWAYS

            FLOODING ON US 9 BOTH DIRECTIONS SOUTH OF CR
            628/PROSPECT STREET. 1 TO 2 LANES CLOSED.

&&

EVENT NUMBER PHI1801989

PF
Local storm report, Nov 25, 3:19 AM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     FLOOD            CHERRY HILL             39.66N  75.85W
11/25/2018                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON NJ 70 WESTBOUND EAST OF CR 627/COOPER
            LANDING ROAD. RIGHT LANE CLOSED.

&&

EVENT NUMBER PHI1801990

PF
Local storm report, Nov 25, 3:21 AM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     FLOOD            WOODBRIDGE TWP          40.57N  74.30W
11/25/2018                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLOODING ON US 9 SOUTHBOUND AREA OF NJ 440. LEFT AND
            CENTER LANES CLOSED.

&&

EVENT NUMBER PHI1801991

PF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 7:43 PM ESTSpecial Marine WarningPHI92 min
Nov 24, 7:54 PM ESTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean8 hr
Nov 24, 8:13 PM ESTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren8 hr
Nov 24, 9:09 PM ESTGale WarningPHI10 hr
Nov 24, 11:01 PM ESTHigh Wind WarningPHIAtlantic, Burlington, Cape May, Ocean5 hr
Nov 24, 11:01 PM ESTWind AdvisoryPHICumberland, Monmouth5 hr
Nov 24, 11:13 PM ESTStorm WarningPHI5 hr
Nov 24, 11:24 PM ESTAreal Flood WarningPHIHunterdon11 hr
Nov 25, 12:20 AM ESTRiver Flood WarningPHIMercer14 hr
Nov 25, 12:27 AM ESTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Nov 25, 12:46 AM ESTRiver Flood WarningPHIHunterdon, Somerset14 hr
Nov 25, 1:30 AM ESTAreal Flood WarningPHIHunterdon, Somerset10 hr
Nov 25, 1:35 AM ESTAreal Flood WarningPHIBurlington, Camden6 hr
Nov 25, 2:23 AM ESTRiver Flood WarningPHISomerset13 hr
Nov 25, 2:27 AM ESTRiver Flood WarningPHISomerset66 hr
Nov 25, 2:32 AM ESTRiver Flood WarningPHIBurlington5 days
Nov 25, 3:32 AM ESTAreal Flood WarningPHIWarren6 hr
Nov 25, 3:43 AM ESTRiver Flood WarningPHIEssex, Morris, Passaic10 days
Nov 25, 3:51 AM ESTRiver Flood WarningPHIMiddlesex, Somerset21 hr
Nov 25, 3:51 AM ESTRiver Flood WarningPHIMiddlesex, Somerset23 hr
Nov 25, 4:08 AM ESTSmall Craft AdvisoryPHI18 hr
Nov 25, 5:00 AM ESTCoastal Flood AdvisoryPHIMiddlesex, Monmouth, Ocean5 hr
Nov 25, 7:28 AM ESTAreal Flood WarningPHIBurlington, Camden4 hr
Nov 25, 7:48 AM ESTAreal Flood WarningPHIMonmouth, Ocean18 hr
Nov 25, 9:29 AM ESTAreal Flood WarningPHIWarren24 hr
Nov 25, 9:39 AM ESTCoastal Flood WarningPHIMiddlesex, Monmouth, Ocean5 hr
Nov 25, 9:39 AM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May5 hr
Nov 25, 3:02 PM ESTRiver Flood WarningPHIMorris14 hr
Nov 25, 3:25 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more34 hr
Nov 25, 3:35 PM ESTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more27 hr
Nov 25, 3:49 PM ESTGale WatchPHI11 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.